# SDR SWAA2021083105535

- Difficulty date: August 9, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540 B.L. 0 - L.B.L. 24.5; W.L. 208.1. ; / [01] NO LIMITS FOR CRACKS TO P/N 143A5240-33. REPAIR BY REPLACEMENT. IAW SRM CH 51-10-02 REMOVED DAMAGED SUPPORT IAW SRM CH 51-40-02 LOCATED AND DRILLED NEW SUPPORT IAW SRM CH 51-40-05. OK TO INSTALL.; [02] VERIFIED NO LIMITS FOR CRACKS TO P/N 143A5240-33. REPAIR BY REPLACEMENT. IAW SRM CH 51-10-02 REMOVED DAMAGED SUPPORT IAW SRM CH 51-40-02 LOCATED AND DRILLED NEW SUPPORT IAW SRM CH 51-40-05. OK TO INSTALL.; [03] INSTALLED SUPPORT AT BS 540 BL-0 THROUGH LBL 24.5 WL 208 IAW SRM CH 51-40-02. AND DRAWING # 143A0060 ID. 36; [04] VERIFIED INSTALLATION OF FLOOR SUPPORT AT BS 540 BL-0 THROUGH LBL 24.5 WL 208 IAW SRM 51-40-02; AND DRAWING # 143A0060 ID. 36; [05] VERIFIED JOB COMPLETE OF REPLACEMENT OF FLOOR SUPPORT AT BS 540 BL-0 THROUGH LBL 24.5 WL 208 IAW SRM 51-40-02; AND DRAWING # 143A0060 ID. 36
